# SDR PLGA991228

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346BE
- Make and model: Saab SF340A
- Aircraft serial: 340A150
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 51634002
- Condition: Failed
- Location: Left Generator
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS/SYR - FLT 4705 - AFTER TAKEOFF, CREW NOTED THE LEFT AC GENERATOR HAD FAILED AND WOULD NOT RESET.  THE AIRCRAFT DIVERTED BACK TO BOS AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT AC GENERATOR AND GENERATOR CONTROL UNIT AND PERFORMED ALL OPERATIONAL CHECKS, AIRCRAFT WAS THEN RETURNED TO SERVICE.  (X)
